# SDR ASAA2019011527798

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 20,613 hours, 6,808 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD SPINNER CONE MISSING MORE THAN 50 PERCENT OF THE BLACK ANODIZED COATING. GROUNDED - YES. R+R FRONT SPINNER CONE REF AMM 72-21-01-801-F00.
